# SDR DXTA2013020805279

- Difficulty date: February 7, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 10,875 hours, 6,720 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 715043
- Part serial: 0170
- Condition: Malfunctioned
- Location: Brake
- Part time: 8,282 hours, 4,982 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, PLANE PULLS TO THE RIGHT WITHOUT BRAKES APPLIED.  ON DOWNHILL TAXIWAY, POWER HAD TO BE ADDED TO TAXI THE PLANE.  BRAKE ON RT INBD MAIN WHEEL IS SMOKING HOT AND RT OTBD WHEEL IS WARM.   REMOVED POWER BRAKE METERING VALVE AND INSTALLED O/H POWER BRAKE METERING VALVE IAW MM 32-42-03.  OPS AND LEAK CHECKED GOOD.
